On the semimartingale representation of reflecting Brownian motion in a cusp. DeBlassie, R. D. and Toby, E. H. Probab. Theory Related Fields, 94(4):505–524, 1993.
On the semimartingale representation of reflecting Brownian motion in a cusp [link]Paper  bibtex   
@article{MR1201557,
	Author = {DeBlassie, R. Dante and Toby, Ellen H.},
	Date-Added = {2018-03-02 15:49:28 +0000},
	Date-Modified = {2018-03-02 15:49:28 +0000},
	Fjournal = {Probability Theory and Related Fields},
	Issn = {0178-8051},
	Journal = {Probab. Theory Related Fields},
	Mrclass = {60J65 (60J60)},
	Mrnumber = {1201557},
	Mrreviewer = {S. Ramasubramanian},
	Number = {4},
	Pages = {505--524},
	Title = {On the semimartingale representation of reflecting {B}rownian motion in a cusp},
	Url = {https://doi.org/10.1007/BF01192561},
	Volume = {94},
	Year = {1993},
	Bdsk-File-1 = {YnBsaXN0MDDSAQIDBFxyZWxhdGl2ZVBhdGhZYWxpYXNEYXRhXxAaQmliRGVza2NvcHkvTVIxMjAxNTU3YS5wZGZPEQGEAAAAAAGEAAIAAAxNYWNpbnRvc2ggSEQAAAAAAAAAAAAAAAAAAAAAAAAAQkQAAf////8OTVIxMjAxNTU3YS5wZGYAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAAA/////wAAAAAAAAAAAAAAAAABAAMAAAogY3UAAAAAAAAAAAAAAAAAC0JpYkRlc2tjb3B5AAACAEQvOlVzZXJzOmdlcm9uaW1vOkxpYnJhcnk6dGV4bWY6YmlidGV4OmJpYjpCaWJEZXNrY29weTpNUjEyMDE1NTdhLnBkZgAOAB4ADgBNAFIAMQAyADAAMQA1ADUANwBhAC4AcABkAGYADwAaAAwATQBhAGMAaQBuAHQAbwBzAGgAIABIAEQAEgBCVXNlcnMvZ2Vyb25pbW8vTGlicmFyeS90ZXhtZi9iaWJ0ZXgvYmliL0JpYkRlc2tjb3B5L01SMTIwMTU1N2EucGRmABMAAS8AABUAAgAP//8AAAAIAA0AGgAkAEEAAAAAAAACAQAAAAAAAAAFAAAAAAAAAAAAAAAAAAAByQ==},
	Bdsk-Url-1 = {https://doi.org/10.1007/BF01192561}}
Downloads: 0